# SDR F3LA2011080900664

- Difficulty date: August 4, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N204FR
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 21,479 hours, 8,363 cycles
- System (JASC): 2565 · Escape Slide
- Part: Stud
- Condition: Failed
- Location: Slide Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR (1L) SLIDE PACK FELL OFF DOOR.  INSTALLED NEW STUD ASSY'S IN L1 SLIDE PACK IAW AMM 25-62-44-400-007.
